# SDR DALA2018041102437

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 50,879 hours, 6,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, CABIN FR 79-80, -Y1447.8  OUTBOARD FLOOR STRUCTURE FITTING FOUND CRACKED.  REPLACED FLOOR STRUCTURE COUPLING PER SRM 51-42-11-001 AND DRAWING F53470014.
